Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (6): 761-774    DOI: 10.1007/s10114-017-6291-3
Articles Current Issue| Next Issue| Archive| Adv Search |
A Remark on the Existence of Entire Large and Bounded Solutions to a (k1, k2)-Hessian System with Gradient Term
Dragos Patru COVEI
Department of Applied Mathematics, The Bucharest University of Economic Studies, Piata Romana, 1st district, postal code: 010374, postal office: 22, Romania

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7